# SDR AALA981808

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Castings
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO BUSHINGS CORRODED AT 950 'H' LINK FITTING CASTING, BELOW STRINGER 18A LEFT.  REPAIRED 950 CASTING LUGS PER ESO 11697, DATED 8-27-98.  (M)
